Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Group algebras whose simple modules are injective

Authors: Daniel R. Farkas and Robert L. Snider
Journal: Trans. Amer. Math. Soc. 194 (1974), 241-248
MSC: Primary 16A26
MathSciNet review: 0357475
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let F be either a field of char 0 with all roots of unity or a field of char $ p > 0$. Let G be a countable group. Then all simple $ F[G]$-modules are injective if and only if G is locally finite with no elements of order char F and G has an abelian subgroup of finite index.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16A26

Retrieve articles in all journals with MSC: 16A26

Additional Information

PII: S 0002-9947(1974)0357475-5
Keywords: Injective simple module, group algebra, locally finite groups
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia